Q. I have nausea, headache, and excessive burping with cold hands and feet. Why?

Answered by
Dr. Mashfika N Alam
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 14, 2018

Hello doctor,

I have been suffering from nausea, headaches, and excessive burping. My hands and feet would get very cold whenever I have my attacks. I would have difficulty breathing.

#

Hi,

Welcome to icliniq.com.

You do seem to have a case of chronic gastritis due to Helicobacter pylori infection evident from the endoscopy report. You need prescription antibiotics to treat that given in the form of a regimen called triple therapy for 10 days to two weeks. This also contains antiulcerants which protect your gastric mucosa from stomach acid and will allow your ulcers to heal.

Now, coming to the hands getting cold could be Raynaud's phenomenon that can be due to stress caused by the attack and difficulty in breathing may be due to the severe dyspepsia and heartburn that you may feel because of gastritis. If you take the triple therapy as per doctor's prescription you carry on the antiulcerant medication for two more weeks, your symptoms should improve significantly. Please let me know if your symptoms do not improve after taking triple therapy and antiulcerant for another two weeks.


Preventive measures:

Avoid spicy food, going without food for several hours. Eat frequently. Avoid constipation. Avoid caffeine, alcohol, tea.


Was this answer helpful?

 | 


Related Questions:
H. Pylori Infection - Diagnosis and Prevention

Endoscopy to look for ulcers and biopsy to detect H ...   Read full

Can headache occur as a side effect of BP medicine?

.. tell me in detail about your headache to help you in better way. What is the quality of your headache? Is it either pulsatile which means tis-tis or squeezing or aching? Do you have any associated symptoms like nausea, vomiting, facial swe...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

7 Days COVID Care
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


Frequently Asked Questions About COVID-19 Vaccines
COVID-19 vaccines can be a real lifesaver. Read this to know the answers to the common questions and doubts on COVID-19 ...  Read more»
Female Sexual Arousal Disorder: Break the Shackles and Seek Help!!
This article throws light on Female Sexual Interest/Arousal Disorder, a common but least discussed sexual health topic a...  Read more»
Covaxin Vs Covishield
The coronavirus vaccines, Covaxin and Covishield, have received a green signal for restricted emergency use in India. In...  Read more»

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.